# SDR QXEA0002273

- Difficulty date: August 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 40,714 hours, 51,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE CENTER FLOOR SUPPORT BEAM WAS FOUND TO HAVE CORROSION AROUND A CAM LOCK RECEIVER.  COMPLIED WITH REPAIR OF FLOORBEAM VIA A ENGINEERING ORDER THAT CALLED FOR REPLACING AFFECTED AREA WITH A SPLICE REPAIR.  REQUIRED INSPECTION COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
